Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Charleston, SC
NWS Charleston, SC issued this red flag warning at May 7, 2007, 3:53 AM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at May 7, 2007, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2007, 3:53 AM EDT (07:53 UTC)
- In effect from
- May 7, 2007, 10:00 AM EDT
- Expired
- May 7, 2007, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KCHS 070753 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 353 AM EDT MON MAY 7 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-071700- /O.UPG.KCHS.FW.A.0006.070507T1400Z-070508T0000Z/ /O.NEW.KCHS.FW.W.0008.070507T1400Z-070508T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 353 AM EDT MON MAY 7 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE COMBINATION OF STRONG HIGH PRESSURE BUILDING DOWN THE EAST COAST AND A POWERFUL LOW PRESSURE SYSTEM OFFSHORE WILL PRODUCE LOW HUMIDITY AND STRONG WINDS TODAY. RELATIVE HUMIDITY VALUES BELOW 25 PERCENT...SUSTAINED NORTH WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH ARE EXPECTED. CLOSER TO THE COAST...GENERALLY EAST OF INTERSTATE 95...WINDS COULD GUST AS HIGH AS 45 MPH. THESE WEATHER CONDITIONS...IN CONCERT WITH LOW FUEL MOISTURES AND A CONTINUED DROUGHT...WILL RESULT IN EXTREME FIRE DANGER TODAY. EVERYONE IS URGED TO DELAY OUTDOOR BURNING AND PROPERLY EXTINGUISH CIGARETTE BUTTS BEFORE DISPOSAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JRL
3 follow-up statements
000 WWUS82 KCHS 071459 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 1059 AM EDT MON MAY 7 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-072200- /O.CON.KCHS.FW.W.0008.000000T0000Z-070508T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1059 AM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS... THE COMBINATION OF STRONG HIGH PRESSURE BUILDING DOWN THE EAST COAST AND A POWERFUL LOW PRESSURE SYSTEM OFFSHORE WILL PRODUCE LOW HUMIDITY AND STRONG WINDS TODAY. RELATIVE HUMIDITY VALUES BELOW 25 PERCENT...SUSTAINED NORTH WINDS OF 15 TO 25 MPH...AND GUSTS TO 35 MPH ARE EXPECTED. CLOSER TO THE COAST...GENERALLY EAST OF INTERSTATE 95...WINDS COULD GUST AS HIGH AS 45 MPH. THESE WEATHER CONDITIONS...COMBINED WITH LOW FUEL MOISTURES AND A CONTINUED DROUGHT...WILL RESULT IN EXTREME FIRE DANGER TODAY. EVERYONE IS URGED TO DELAY OUTDOOR BURNING AND PROPERLY EXTINGUISH CIGARETTE BUTTS BEFORE DISPOSAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KCHS 072045 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 445 PM EDT MON MAY 7 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080000- /O.CON.KCHS.FW.W.0008.000000T0000Z-070508T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 445 PM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS... THE COMBINATION OF STRONG HIGH PRESSURE BUILDING DOWN THE EAST COAST AND A POWERFUL LOW PRESSURE SYSTEM OFFSHORE WILL PRODUCE LOW HUMIDITY AND STRONG WINDS THROUGH THE REST OF THE DAYLIGHT HOURS TODAY. RELATIVE HUMIDITY VALUES BELOW 25 PERCENT...SUSTAINED NORTH WINDS OF 15 TO 25 MPH...AND GUSTS TO 35 MPH ARE EXPECTED TO PERSIST THROUGH THE REST OF TODAY. CLOSER TO THE COAST... GENERALLY EAST OF INTERSTATE 95...WINDS COULD GUST AS HIGH AS 45 MPH. THESE WEATHER CONDITIONS...COMBINED WITH LOW FUEL MOISTURES AND A CONTINUED DROUGHT...WILL RESULT IN EXTREME FIRE DANGER TODAY. EVERYONE IS URGED TO DELAY OUTDOOR BURNING AND PROPERLY EXTINGUISH CIGARETTE BUTTS BEFORE DISPOSAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JPC
000 WWUS82 KCHS 072347 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 747 PM EDT MON MAY 7 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080100- /O.EXP.KCHS.FW.W.0008.000000T0000Z-070508T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 747 PM EDT MON MAY 7 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... ALTHOUGH WINDS WILL REMAIN VERY GUSTY OVERNIGHT...RELATIVE HUMIDITIES WILL RISE ABOVE 25 PERCENT SHORTLY AFTER 8 PM. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at May 7, 3:50 AM EDT, 3 minutes earlier.
Area forecast discussion, May 7, 3:50 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
350 AM EDT MON MAY 7 2007
...POWERFUL COASTAL STORM CONTINUES TO AFFECT THE REGION...
.SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...
MSAS ANALYSIS SHOWS CONTINUED PRESSURE RISES ACROSS THE SOUTHEAST
AS 1030 MB SFC HIGH RIDGES DOWN THE E COAST. MEANWHILE THE
PRESSURE GRADIENT CONTINUES TO TIGHTEN ALONG THE COAST AS A
POWERFUL COASTAL LOW PRESSURE SYSTEM DEEPENS OFF THE OUTER BANKS.
MODEL SUITE HAS SLOWLY CONVERGED ON A MORE SOUTHERLY...NAM-LIKE
SOLN FOR THE COASTAL LOW. TODAY SHOULD BE MOSTLY SUNNY AND COOLER
WITH HIGHS ONLY REACHING 70-75. LOW-MID LEVEL MOISTURE ON W SIDE
OF COASTAL STORM SHOULD BEGIN TO OVERSPREAD THE COASTAL COUNTIES
THIS EVE...WITH DECENT ISENTROPIC LIFT DUE TO THE STRONG SFC RIDGE
IN PLACE. SHOULD SEE A SHARP CLOUD GRADIENT ACROSS THE AREA FROM W
TO E THIS EVE...BEFORE CLOUDS OVERSPREAD MOST IF NOT ALL OF THE
AREA OVERNIGHT. LATE TONIGHT THROUGH TOMORROW NIGHT...HAVE SLIGHT
CHANCE TO CHANCE POPS ACROSS THE WATERS AND RIGHT ALONG THE
COAST...SLOWLY PROGRESSING WWD AS THE LOW MOVES SW. AT THIS
POINT...WED LOOKS TO SEE THE BEST CHANCE OF RAINFALL ACROSS THE
AREA IF THE LOW MOVES CLOSE TO THE SC/GA COAST AS PROGGED BY THE
NAM AND CANADIAN. THE GOOD NEWS IS THAT THIS SCENARIO COULD
POTENTIALLY RESULT IN A PROLONGED PD OF LIGHT TO MODERATE
RAINFALL...WHICH CAN ONLY HELP DROUGHT-STRICKEN AREAS.
LOW TEMPS TONIGHT WILL AGAIN BE WELL BELOW NORMAL...ALTHOUGH RECORD
LOWS ARE OUT OF REACH. THE SFC HIGH SHOULD BE ERODING ENOUGH BY TUE
NIGHT TO ALLOW LOW TEMPS TO RECOVER SIGNIFICANTLY.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
NO CHANGES MADE TO THESE PERIODS. MODEL GUIDANCE IS ESSENTIALLY
USELESS BEYOND THE FIRST FEW DAYS DUE TO SUCH A HIGHLY ANOMALOUS
PATTERN IN PLACE. LATE-TERM PDS SHOULD COME INTO BETTER FOCUS IN
THE NEXT DAY OR SO ONCE THE TRACK OF THE COASTAL LOW GETS HAMMERED
OUT.
&&
.FIRE WEATHER...
ALL CLUES POINT TO A SOLID RED FLAG EVENT TODAY. AS EXPECTED
SUNDAY...DEWPTS CRASHED INTO THE LOW 30S IN THE LATE AFTN BEHIND
THE COLD FRONT. THIS NEW AIRMASS IS MUCH DRIER THAN THE PREVIOUS
AND WILL REMAIN OVER THE AREA THROUGH AT LEAST THIS EVENING. WRF
AND GFS FORECAST SOUNDINGS CONTINUE TO INDICATE DEWPTS IN THE
LOWER 30S TO AS LOW AS UPPER 20S AT THE TOP OF THE MIXED LAYER
TODAY. THIS SHOULD HAVE NO TROUBLE MIXING DOWN WITH MEAN LAYER
WINDS OF 20-30 KTS. RH VALUES BELOW 25 PCNT FOR SEVERAL HRS
EXPECTED. ON THE OTHER HAND...SUSTAINED WINDS OF 20-30 MPH WITH
GUSTS OF 30-35 MPH WILL BE PREVALENT. FIRE WX USERS CONTACTED ON
SUNDAY WERE COMFORTABLE WITH A RED FLAG WARNING FOR TODAY...SO
WILL UPGRADE THE FIRE WX WATCH FOR ALL AREAS.
&&
.AVIATION /06Z-06Z/...
FAIRLY STRAIGHTFORWARD TAF ISSUANCE WITH WIND AND WIND SHEAR THE
PRIMARY ISSUES. CLEAR SKIES SHOULD PREVAIL THRU THE PD WITH STRONG
DRY HIGH PRES BUILDING IN FROM THE N. TIGHT PRES GRAD CONTINUES TO
BUILD ALONG THE COAST WITH DEVELOPING COASTAL STORM OFFSHORE.
WINDS WILL CONTINUE TO INCREASE TOWARD MORNING... WITH SIGNIFICANT
GUSTS POSSIBLE BY DAYBREAK. THERE IS A CHANCE OF WIND SHEAR
DEVELOPING AROUND 00Z TUE DUE TO A LLVL JET THAT SHOULD SETUP IN
THE W EDGE OF THE COASTAL LOW. HOWEVER...IT WOULD BE MARGINAL
BASED ON LATEST NAM FCST SOUNDINGS AND FCST SFC WINDS. DUE TO SUCH
HIGH UNCERTAINTY WITH WIND FIELDS ALONG THIS SYSTEM...WILL NOT
INCLUDE ATTM. ISENTROPIC LIFT TO INCREASE THIS EVE...THUS WILL
NEED TO MONITOR FOR POSSIBLE MVFR CIGS BEYOND 00Z IF THE NAM SOLN
IS CORRECT.
&&
.MARINE...
LOW PRES WAS DEEPENING NEAR 35N/68W...WHILE HIGH PRES CENTERED OVER
THE NE US CONTINUED TO BUILD OVER THE FORECAST AREA PER ONGOING
PRESSURE RISES. THE TIGHT SURFACE PRES GRADIENT BETWEEN THE HIGH AND
THE LOW WAS SUPPORTING GALES ACROSS COASTAL WATERS...WITH ASSOCIATED
SEAS 13 FT AT BUOY 41004/SABSOON TOWER R2 AND 9 FT AT GRAYS REEF
BUOY. EVEN MORE IMPRESSIVE...THE SAVANNAH PILOT BOAT RECENTLY
REPORTED NE WINDS 40 KT GUSTING TO 50 KT NEAR THE RIVER ENTRANCE.
0Z GFS/NAM GUIDANCE DEPICTS THE LOW DRIFTING S THEN W TOWARD 30N/60W
TODAY/TUESDAY...PUSHING EVEN STRONGER WINDS INTO COASTAL WATERS...
WITH THE STRONGER/PREFERRED NAM SOLUTION DEPICTING 45-55 KT 950-850
MB PUSHING INTO MARINE ZONES STARTING LATER TONIGHT AND CONTINUING
THROUGH AT LEAST TUESDAY NIGHT...MOST LIKELY SUPPORTING STORM FORCE
GUSTS WITHIN NEARSHORE WATERS. SINCE THE PROBABILITY FOR STORM
FORCE WINDS WILL INCREASE IN THE 24-30 HOUR TIME FRAME...PER
COLLABORATION WITH ILM/JAX WILL NOT UPGRADE ONGOING GALE WARNINGS TO
STORM WARNINGS IN THIS PACKAGE...RATHER WILL ALLOW DAY SHIFT TO
ASSESS SITUATION/12Z GUIDANCE BEFORE MAKING FINAL DECISIONS.
HOWEVER...PER 0Z GUIDANCE TRENDS...WILL EXTEND ONGOING STORM WARNING
FOR THE OUTER GA WATERS UNTIL 6 PM TUESDAY...AND FURTHER EXTENSIONS
MAY EVENTUALLY BE NEEDED.
&&
.STRONG WINDS...
NEW GUIDANCE/OVERNIGHT TRENDS OFFER NO COMPELLING REASONS TO ALTER
ONGOING WIND ADVISORIES FOR COASTAL COUNTIES IN EFFECT UNTIL 10 PM
THIS EVENING.
MEANWHILE...0Z GFS/NAM AGREEMENT HAS IMPROVED AS COMPARED TO 24
HOURS AGO...WITH THE GFS TRENDING TOWARD THE STRONGER NAM...WHICH
HAS REMAINED FAIRLY CONSISTENT OVER THE PAST FEW DAYS...WITH BOTH
MODELS PUSHING THE SURFACE LOW AND ASSOCIATED BAND OF 40-55 KT
950-925 MB WINDS INTO THE COAST LATE TONIGHT/EARLY
TUESDAY...PERSISTING THROUGH TUESDAY/TUESDAY NIGHT. DUE TO IMPROVED
MODEL AGREEMENT AND DECENT POTENTIAL FOR 50 KT GUSTS...WILL RAISE A
HIGH WIND WATCH FOR COASTAL COUNTIES FOR THIS EVENING THROUGH
TUESDAY NIGHT. BY WEDNESDAY...CONFIDENCE IN THE POSITION AND
STRENGTH OF THE SURFACE LOW DECREASES MARKEDLY DUE TO INCREASING
SPREAD IN MODEL SOLUTIONS...SO WILL END WATCH AT 6 AM WEDNESDAY.
EVENTUALLY...ESPECIALLY IF THE NAM VERIFIES...HIGH WIND ADVISORIES
WILL BE NEEDED FOR INLAND COUNTIES...PERHAPS AS EARLY AS TUESDAY.
&&
.COASTAL IMPACTS...
WILL CONTINUE THE HIGH SURF ADVISORY ALREADY IN EFFECT FOR ALL
BEACHES THROUGH TUESDAY...AND LATER SHIFTS MAY NEED TO EXTEND THAT
ADVISORY. MEANWHILE...MINOR TO MODERATE BEACH EROSION WILL
PERSIST...ESPECIALLY AROUND THE TIME OF HIGH TIDE. AS WINDS HAVE
REMAINED ONSHORE OVERNIGHT...LONGER THAN EXPECTED...AND THIS HAS
SUPPORTED TIDES 1 TO 1.5 FT ABOVE PREDICTED LEVELS THIS MORNING.
UNCERTAINTY REGARDING WIND DIRECTION HAS INCREASED EARLY THIS
MORNING...AND THE WIND DIRECTION MAY DICTATE THE POTENTIAL FOR
COASTAL FLOODING. 0Z MODELS AGREE THAT...AS THE LOW NEAR THE
COAST...THE SURFACE WINDS WILL BACK TOWARD THE NORTH...WITH A MAINLY
OFFSHORE COMPONENT...AND THIS WILL LIMIT COASTAL FLOOD POTENTIAL
INTO TUESDAY. EVENTUALLY...AS THE LOW NEARS THE COAST...AN ONSHORE
FLOW MAY REDEVELOP...AND THIS MAY ENHANCE THE COASTAL FLOOD
POTENTIAL AT TIMES OF HIGH TIDE TUESDAY NIGHT INTO WEDNESDAY.
HOWEVER...THERE REMAINS MUCH UNCERTAINTY REGARDING THE STRENGTH OF
THE SURFACE LOW AND THE ASSOCIATED ONSHORE FLOW TUESDAY NIGHT AND
BEYOND...WHILE WE REMAIN A WEEK REMOVED FROM THE NEW MOON...SO
CONFIDENCE REMAINS TOO LOW TO ISSUE A COASTAL FLOOD WATCH IN THIS
PACKAGE.
&&
.LAKE WINDS...
PER THE PREFERRED/STRONGER 0Z NAM SOLUTION...BAND OF 40-50 KT
950-850 MB WINDS WILL PUSH INLAND LATER TONIGHT/EARLY TUESDAY...AND
OVER LAKE INSTABILITY MAY TAP INTO THESE STRONGER WINDS TO PRODUCE
WARNING CRITERIA WINDS ON LAKE MOULTRIE LATE TONIGHT/TUESDAY MORNING
THROUGH AT LEAST TUESDAY NIGHT. BECAUSE THE BEST POTENTIAL FOR THESE
STRONGER WINDS WILL OCCUR AT 24 HOURS AT BEYOND...OPTED NOT TO
UPGRADE THE ONGOING LAKE WIND ADVISORY...CURRENTLY IN EFFECT UNTIL
6 PM TUESDAY...TO A HIGH WIND WARNING...AND WILL GIVE THE DAY SHIFT
AN OPPORTUNITY TO ASSESS TRENDS AND 12Z GUIDANCE.
&&
.RIP CURRENTS...
EXPECT DANGEROUS CONDITIONS AT AREA BEACHES...AS THE HIGH RISK
FOR RIP CURRENTS WILL CONTINUE TODAY THROUGH AT LEAST TUESDAY...
AND PERHAPS WEDNESDAY AS WELL.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...RED FLAG WARNING TODAY FOR GAZ087-088-099>101-114>119-137>141.
HIGH SURF ADVISORY UNTIL 6 PM EDT TUESDAY FOR GAZ117-119-139-
141.
WIND ADVISORY FROM 11 AM TO 10 PM EDT MONDAY FOR GAZ117-119-
139-141.
HIGH WIND WATCH FROM 10 PM TONIGHT TO 6 AM WEDNESDAY FOR
GAZ117-119-139-141.
SC...RED FLAG WARNING FROM MONDAY MORNING THROUGH MONDAY
EVENING FOR SCZ040-042>045-047>051.
HIGH SURF ADVISORY UNTIL 6 PM EDT TUESDAY FOR SCZ048>051.
WIND ADVISORY FROM 11 AM TO 10 PM EDT MONDAY FOR SCZ051.
WIND ADVISORY UNTIL 10 PM EDT MONDAY FOR SCZ048>050.
LAKE WIND ADVISORY UNTIL 6 PM EDT TUESDAY FOR SCZ045.
HIGH WIND WATCH 10 PM TONIGHT THROUGH 6 AM WEDNESDAY FOR
SCZ048>051.
MARINE...GALE WARNING UNTIL 6 PM EDT TUESDAY FOR
AMZ330-350-352-354.
STORM WARNING UNTIL 6 PM EDT TUESDAY FOR AMZ374.
&&
JRL/SPRHazardous weather outlook, May 6, 10:58 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1058 PM EDT SUN MAY 6 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-080300- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- 1058 PM EDT SUN MAY 6 2007 ...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT MONDAY THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ051-080300- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- COASTAL JASPER- 1058 PM EDT SUN MAY 6 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT MONDAY THROUGH MONDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 10 PM EDT MONDAY... ...HIGH RISK FOR RIP CURRENTS THROUGH TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY FIRE WEATHER WATCH WIND ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-080300- BERKELEY- 1058 PM EDT SUN MAY 6 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT MONDAY THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY FIRE WEATHER WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ048>050-080300- BEAUFORT-COASTAL COLLETON-CHARLESTON- 1058 PM EDT SUN MAY 6 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT MONDAY THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHEAST SOUTH CAROLINA... ...HIGH RISK FOR RIP CURRENTS THROUGH TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY WIND ADVISORY FIRE WEATHER WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-080300- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1058 PM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ374-080300- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1058 PM EDT SUN MAY 6 2007 ...STORM WARNING IN EFFECT UNTIL 12 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:38 AM EDT | High Wind Watch | CHS | 12 hr | |
| May 7, 5:05 PM EDT | High Wind Warning | CHS | Berkeley | 35 hr |
| May 7, 5:05 PM EDT | Wind Advisory | CHS | Allendale, Colleton, Dorchester, Hampton | 47 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in South Carolina, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.